TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Hope...A pretty Fairytale
Average Joe
***
 
(Insert Name Here)'s Avatar
 
Name: Caitlyn
Age: 24
Gender: Female
Location: Rio Rancho New Mexico

Posts: 146
Blog Entries: 1
Join Date: July 16th 2009

Terrifying dreams... - September 30th 2009, 11:06 PM

I've had several dreams this week...They've all been different scenerio's of me dying....I'm terriffied! I'm on some drug that's supposed to make you not dream! But WTF??? What could this mean?


Someone save me from myself...
   
  (#2 (permalink)) Old
KoKoEm Offline
love's lookin' good on you =]
Junior TeenHelper
****
 
KoKoEm's Avatar
 
Name: Emily
Gender: Female
Location: somewhere ;)

Posts: 344
Blog Entries: 2
Join Date: February 16th 2009

Re: Terrifying dreams... - September 30th 2009, 11:50 PM

Maybe you can see if you can get your medicine switched? It sounds like the medicine could possibly be having the opposite effect on you than it's supposed to have. At least tell your doctor about this happening and they can decide what's best for you.
Good luck dearie, if you ever need to talk you can PM me. =]
Em


This is how it ends
We believe every lie & say we'll still be friends
How long will it last
Before we scratch all the scripts & rework the casts
*Hourglass by the Hush Sound*


PM me =]

Current Craft Obsession: http://friendship-bracelets.net
Craft obsessions vary often.
  Send a message via AIM to KoKoEm Send a message via MSN to KoKoEm Send a message via Yahoo to KoKoEm  
  (#3 (permalink)) Old
Ngikhona Offline
Inkululeko.
I've been here a while
********
 
Ngikhona's Avatar
 
Name: Keeley Siobhan
Age: 25
Gender: Female
Location: Colorado

Posts: 1,605
Blog Entries: 22
Join Date: April 26th 2009

Re: Terrifying dreams... - October 1st 2009, 05:12 AM

Hey Katelin

I've dealt with the same sort of things your having troubles with for years, so hopefully I may be able to help some.

When I was looking into types of treatment, I found medications like you're speaking of to seem to be the worst of options. There are so many problems that come about with medications meant to make you stop dreaming, as hopefully you were warned about when put on these medications. There are other ways that are more able to work (that won't be hit or miss) and will have less side effects.

There are a few different therapy options. I honestly can't name them off, as I didn't end up following through with treatment of any sort (Note: don't do that). There are therapists who work with sleep issues, though. The processes of these therapies (and therapy in general) can be slow, but highly rewarding. I'm sorry I don't have a list of some kinds of therapies you could try, I tried looking around quickly and wasn't coming up with anything, but I swear there's places you can find loads of information about sleep therapies.

I'm not trying to scare you out of using medication for it, I completely understand how scary it is. However, I would highly suggest you try some things that aren't messing around with the chemicals in your brain, because medications to stop dreams are seriously pretty hardcore.

If you have any questions about things, feel totally free to PM me or something. I might be able to come up with some things I did for myself that helped. Best of luck with things.


"Love me for me, accept the fact I'm true, live like I want, fufill my dreams,
Dream of me, run out free, capture your words and never let them go."

I'll see you on the other side.
   
  (#4 (permalink)) Old
thesmallcheese Offline
Member
Welcome me, I'm new!
*
 
thesmallcheese's Avatar
 
Age: 28
Gender: Female

Posts: 45
Join Date: February 11th 2009

Re: Terrifying dreams... - October 8th 2009, 02:49 AM

It may well be the medication giving you these dreams. You'll have to decide if the benefits outweigh the dreams and other side effects. If not, you may try a different medication. Make sure yoe tell your doctor of these side effects so she/he will be able to prescribe you something will be a better fit for you. Good luck!
   
  (#5 (permalink)) Old
BDF Offline
Member
I can't get enough
*********
 
BDF's Avatar
 
Name: BDF
Age: 29
Gender: Male
Location: Europe

Posts: 2,522
Blog Entries: 1
Join Date: January 28th 2009

Re: Terrifying dreams... - October 9th 2009, 06:23 PM

Im having the same problem recently. I don't know what's the cause, Ive never had anything like it. I just know what others have told me in the past, and some recent advice.

Maybe something's happened recently, that's scarred you? Go see a couselor if that's it. 'Cos it's having an effect on you. The other thing I personally find, is that if you are tired enough, you don't dream. So maybe do something really physicall during the day, that will exhaust you in the evening.
   
Closed Thread

Bookmarks

Tags
dreams, terrifying

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.